MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Alaris SmartSite pump Infusion Set; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Alaris SmartSite pump Infusion Set; Intravascular administration set
Catalog Number 2420-0007
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
BD Alaris SmartSite pump Infusion Set
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
parque industrial el florido
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50812127
Report Number9616066-2026-02346
Device Sequence Number8597287
Product Code FPA
UDI-Device Identifier07613203021012
UDI-Public(01)07613203021012(17)290604(10)6156258
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K221327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2420-0007
Device Lot Number6156258
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown